A Comparison of Several Models for the Hamiltonian p-Median Problem
Artikel i vetenskaplig tidskrift, 2014

The Hamiltonian p-median problem consists of determining p disjoint cycles of minimum total cost covering all vertices of a graph. We present several new and existing models for this problem, provide a hierarchy with respect to the quality of the lower bounds yielded by their linear programming relaxations, and compare their computational performance on a set of benchmark instances. We conclude that three of the models are superior from a computational point of view, two of which are introduced in this article. (C) 2014 Wiley Periodicals, Inc.

mathematical programming models

graphs

travelling salesman problem

cycle cover

Författare

S. Gollowitzer

Universität Wien

L. Gouveia

Faculdade de Ciencias, Universidade de Lisboa

G. Laporte

HEC Montréal

D. L. Pereira

Universidade Federal de Minas Gerais

Adam Wojciechowski

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Networks

0028-3045 (ISSN) 1097-0037 (eISSN)

Vol. 63 4 350-363

Ämneskategorier

Matematik

DOI

10.1002/net.21550